# SDR 95ZZZX2709

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0024400245
- Condition: Cracked
- Location: Fuselage Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PROGRESSIVE INSPECTION AT ATCA.  THE UPPER LEFT CORNER OF THE AFT BULKHEAD CRACKED APPROXIMATELY 1 INCH ALONG BULKHEAD BEND.  ALSO, TWO CORNER CRACKS IN THE UPPER DOUBLER AT AFT BULKHEAD.
